Alert archive / Georgia / Heat Advisories in 2012

Heat Advisory 3, NWS Atlanta, GA

July 25, 201244 counties in Georgia

NWS Atlanta, GA issued this heat advisory at Jul 25, 2012, 2:43 AM EDT for 44 counties in Georgia. It took effect at Jul 25, 2012, 12:00 PM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jul 25, 2012, 2:43 AM EDT (06:43 UTC)
In effect from
Jul 25, 2012, 12:00 PM EDT
Expired
Jul 25, 2012, 9:00 PM EDT
In force
9 hr
Issued by
NWS Atlanta, GA
All 44 counties

Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Chattahoochee County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Glascock County, GA, Greene County, GA, Hancock County, GA, Harris County, GA, Houston County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Laurens County, GA, Macon County, GA, Marion County, GA, Monroe County, GA, Montgomery County, GA, Muscogee County, GA, Peach County, GA, Pulaski County, GA, Putnam County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Twiggs County, GA, Upson County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 788 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
788 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1848 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

349 
WWUS72 KFFC 250643
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 AM EDT WED JUL 25 2012


GAZ039-050-051-060>062-069-071>076-078>086-089>098-102>113-251445-
/O.NEW.KFFC.HT.Y.0003.120725T1600Z-120726T0100Z/
WILKES-GREENE-TALIAFERRO-PUTNAM-HANCOCK-WARREN-UPSON-MONROE-JONES-
BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-
CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO...
COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
243 AM EDT WED JUL 25 2012

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM EDT THIS
EVENING.

* LOCATIONS...MUCH OF MIDDLE GEORGIA GENERALLY SOUTH OF A
  HAMILTON TO FORSYTH TO WASHINGTON LINE.

* HEAT INDEX VALUES...105 TO 110.

* TIMING...THIS AFTERNOON THROUGH MID EVENING.

* IMPACTS...CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A 
  CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE 
  AND DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT 
  EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS 
  UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED.
THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE
HEAT INDEX READINGS OF AT LEAST 105 DEGREES. DO NOT LEAVE CHILDREN
OR PETS IN VEHICLES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-
CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE
ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST
AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES...AND NEIGHBORS
SHOULD CHECK ON INDIVIDUALS WHO MAY BE AT RISK.

&&

$$
2 follow-up statements
051 
WWUS72 KFFC 251437
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1037 AM EDT WED JUL 25 2012

GAZ039-050-051-060>062-069-071>076-078>086-089>098-102>113-252245-
/O.CON.KFFC.HT.Y.0003.120725T1600Z-120726T0100Z/
WILKES-GREENE-TALIAFERRO-PUTNAM-HANCOCK-WARREN-UPSON-MONROE-JONES-
BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-
CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO...
COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
1037 AM EDT WED JUL 25 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM EDT THIS
EVENING.

* LOCATIONS...MUCH OF MIDDLE GEORGIA GENERALLY SOUTH OF A 
  HAMILTON TO FORSYTH TO WASHINGTON LINE. 

* HEAT INDEX VALUES...105 TO 110.

* TIMING...THIS AFTERNOON THROUGH MID EVENING.

* IMPACTS...CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A 
  CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE 
  AND DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT 
  EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS 
  UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES. DO NOT
LEAVE CHILDREN OR PETS IN VEHICLES. DRINK PLENTY OF FLUIDS...STAY
IN AN AIR- CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE.
REMEMBER...THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART
CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS...
RELATIVES...AND NEIGHBORS SHOULD CHECK ON INDIVIDUALS WHO MAY BE
AT RISK.

&&

$$
174 
WWUS72 KFFC 251941
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT WED JUL 25 2012

GAZ039-050-051-060>062-069-071>076-078>086-089>098-102>113-260100-
/O.CON.KFFC.HT.Y.0003.000000T0000Z-120726T0100Z/
WILKES-GREENE-TALIAFERRO-PUTNAM-HANCOCK-WARREN-UPSON-MONROE-JONES-
BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-
CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO...
COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
341 PM EDT WED JUL 25 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING...

* LOCATIONS...MUCH OF MIDDLE GEORGIA GENERALLY SOUTH OF A 
  HAMILTON TO FORSYTH TO WASHINGTON LINE. 

* HEAT INDEX VALUES...105 TO 110. 

* TIMING...THIS AFTERNOON THROUGH MID EVENING.

* IMPACTS...CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A 
  CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE 
  AND DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT 
  EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS 
  UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES. DO NOT
LEAVE CHILDREN OR PETS IN VEHICLES. DRINK PLENTY OF FLUIDS...STAY
IN AN AIR- CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE.
REMEMBER...THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART
CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS...
RELATIVES...AND NEIGHBORS SHOULD CHECK ON INDIVIDUALS WHO MAY BE
AT RISK.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this heat advisory went out at Jul 25, 1:59 AM EDT, 44 minutes earlier.

Area forecast discussion, Jul 25, 1:59 AM EDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 AM EDT WED JUL 25 2012

.PREV DISCUSSION... /ISSUED 830 PM EDT TUE JUL 24 2012/

UPDATE...
CONVECTION OVER SOUTH CAROLINA SHOWING A SLIGHT WESTWARD PROPAGATION
AND COULD CLIP OUR EASTERN MOST COUNTIES. WILL ADD POPS TO THE
EXTREME EASTERN PART OF THE CWA FOR THIS EVENING. CONVECTION OVER KY
MOVING SOUTH SOUTHEAST AND...IF HOLDS TOGETHER SOMEWHAT...COULD CLIP
OUR NORTHEAST COUNTIES. WILL MAINTAIN A 20 POP AFTER 06Z FOR THAT
AREA. NO OTHER CHANGES PLANNED.

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
/ISSUED AT 327 PM EDT TUE JUL 24 2012/
NORTHWEST FLOW ALOFT BRINGING SHORT WAVE ENERGY SOUTHEAST THIS
AFTERNOON. MCS MOVING INTO WESTERN VA AND NC MAY AFFECT THE EASTERN
SIDE OF THE CWA THIS AFTERNOON AND EVENING. ALSO SOME CONVECTION
DEVELOPING ACROSS CENTRAL GA NEAR LEE SIDE TROUGH. ISOLATED SEVERE
POSSIBLE THIS EVENING WITH TEMPERATURES IN THE MID 90S AND CAPES
RANGING FROM 2000 TO 3000. SO HAVE INCLUDED CHANCE POPS ACROSS THE
ENTIRE CWA UNTIL 06Z...BUT THIS MAY NEED TO BE TWEAKED AS THINGS
DEVELOP. HAVE INCLUDED SLIGHT CHANCE MAINLY EAST SIDE AFTER 06Z.
CENTER OF UPPER RIDGE NOSING BACK TO THE EAST OVER THE CWA ON
WEDNESDAY. HAVE FAVORED EAST AND CENTRAL WITH SOMEWHAT HIGHER POPS
TOMORROW. HAVE USED A BLEND OF MET/MAV FOR TEMPERATURES. HIGHS
EXPECTED TO REACH MID TO UPPER 90S ACROSS THE CWA NEXT COUPLE OF
DAYS. HEAT ADVISORY CRITERIA MAY BE MET IN PARTS OF EAST CENTRAL GA
WITH HEAT INDEX VALUES REACHING AROUND 105 TO 109 WEDNESDAY AND
THURSDAY. OVERNIGHT LOWS THAT AREA AROUND 75. WILL NOT ISSUE A
HEAT ADVISORY AT THIS TIME BUT WILL LET NEXT SHIFT TAKE ANOTHER
LOOK.

41

LONG TERM /THURSDAY THROUGH TUESDAY/...
/ISSUED AT 327 PM EDT TUE JUL 24 2012/
NO MAJOR CHANGES PLANNED TO THE LONG TERM.
BDL

HIGH PRESSURE RIDGE OVER THE AREA WEAKENS AND SINKS SOUTH. BY THU
THE RIDGE AXIS IS OVER FL AND THE GULF. THIS RIDGE STILL DOMINATES
THE WEATHER PATTERN THROUGH THE END OF THE WORK WEEK KEEPING NORTH
AND CENTRAL GA IN MOIST WEST TO SOUTHWESTERLY FLOW. PRECIPITABLE
WATER VALUES STILL SHOWING NEAR 1.5 TO 2.0 INCH SO HEAVY RAIN WITH
LOCALIZED FLOODING WILL STILL BE A CONCERN...AT LEAST THROUGH
WED/THU. WILL CONTINUE WITH A PERSISTENCE FORECAST OF DIURNALLY
DRIVEN THUNDERSTORMS THROUGH FRIDAY...BUT THEN THINGS BEGIN TO
CHANGE. A DEEP CLOSED LOW CENTER TRACKS EAST ACROSS THE GREAT LAKES
STATES THU WITH ITS ASSOCIATED COLD FRONT MOVING SOUTHWARD. THIS
FRONT MOVES INTO NORTH GA BY 00Z SAT AND CONTINUES MOVING SOUTHWARD
INTO NORTH FL BY 12Z-18Z SUN. THIS FRONT BRINGS IN A MUCH DRIER
AIRMASS AND COOLER TEMPS FOR SOME AREAS SUN.

01

CLIMATE...

RECORDS FOR 07-24

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     102 1952     74 1938     78 1907     60 1947
   KATL     100 1993     71 1919     79 2010     61 1947
                1952
   KCSG     104 1952     80 1963     80 1983     65 1966
   KMCN     105 1952     75 1963     79 1983     63 1947

RECORDS FOR 07-25

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     101 1981     74 2000     75 1983     61 1947
                                        1952        1911
                                        1912
   KATL     102 1995     74 1882     78 2010     60 1882
   KCSG     103 1952     82 1998     80 2010     66 1948
                                        1983
   KMCN     103 1952     79 1938     79 2010     64 2009
                                                    1909
                                                    1902

RECORDS FOR 07-26

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     103 2010     80 1904     76 2005     56 1911
                                        1936
   KATL      98 1901     78 1890     77 2005     59 1911
   KCSG      99 2010     82 1954     79 1983     66 1948
   KMCN     100 2010     80 1957     78 2005     60 1911
                1993

RECORDS FOR 07-27

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     101 1993     74 1978     76 2005     58 1911
                1936        1957        1944
                1925        1946
   KATL     101 1993     72 1957     76 1944     61 1962
                                        1940
   KCSG     100 1999     77 1957     79 2005     67 1954
   KMCN     100 1993     78 1977     78 2005     60 1911
                1968                    1944
                1940                    1936

&&

.AVIATION...
06Z UPDATE...
NO MAJOR CHANGES TO FCST. VFR CONDITIONS EXPECTED THRU FCST. CHC
FOR AFTERNOON TSRA A LITTLE BETTER TODAY THAN LAST FEW DAYS BUT
STILL HARD PRESSED TO INCLUDE TEMPO IN FCST BASED ON EXPECTED
COVERAGE. WILL CONTINUE WITH PROB30 TSRA FOR 20Z-00Z. SFC WINDS
EXPECTED TO BE A LITTLE WEAKER TODAY COMPARED WITH YESTERDAY. SFC
WINDS WILL HAVE A WEST COMPONENT THRU THE FCST. MAY SEE A BRIEF
GUST TO 15KTS OR SO AT KATL THIS AFTERNOON OTHERWISE NO GUSTS
EXPECTED.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM CONFIDENCE ON TSRA LIKELIHOOD.
HIGH CONFIDENCE ON ALL OTHER ELEMENTS.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          98  73  98  73 /  30  20  20  20
ATLANTA         97  76  94  75 /  20  20  20  20
BLAIRSVILLE     92  68  90  67 /  30  20  20  20
CARTERSVILLE    96  69  96  72 /  20  20  20  20
COLUMBUS        99  76  95  75 /  30  20  40  20
GAINESVILLE     96  74  95  73 /  30  20  20  20
MACON           99  74  96  74 /  30  20  40  20
ROME            97  70  96  72 /  20  20  20  20
PEACHTREE CITY  96  72  94  72 /  20  20  20  20
VIDALIA         98  77  97  77 /  30  20  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....01
AVIATION...SNELSON
Hazardous weather outlook, Jul 24, 10:45 PM EDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1045 PM EDT TUE JUL 24 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-260245-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1045 PM EDT TUE JUL 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
BROAD UPPER LEVEL HIGH PRESSURE RIDGE OVER THE SOUTHERN STATES
WILL CONTINUE THROUGH TONIGHT.

.DISCUSSION...
AFTER SUNSET...AVAILABLE DIURNAL ENERGY FOR THUNDERSTORM
DEVELOPMENT HAS DIMINISHED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

10

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 6:24 PM EDTSpecial Weather StatementFFCBaldwin36 min
Jul 25, 6:33 PM EDTSpecial Weather StatementFFCSumter27 min
Jul 25, 6:54 PM EDTSpecial Weather StatementFFCWebster36 min
Jul 25, 6:57 PM EDTSpecial Weather StatementFFCTaylor33 min
Jul 25, 6:58 PM EDTSpecial Weather StatementFFCSumter32 min
Jul 25, 7:25 PM EDTSpecial Weather StatementFFCStewart35 min
Jul 25, 7:29 PM EDTSpecial Weather StatementFFCCrisp31 min
Jul 25, 7:42 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox48 min
Jul 25, 7:48 PM EDTSpecial Weather StatementFFCPeach27 min
Jul 25, 7:56 PM EDTSpecial Weather StatementFFCStewart34 min

Nearby

Heat Advisories in Georgia, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.